# SDR YENA2025031700264

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 35,498 hours, 6,970 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#823, JFK-LAX. (AIRCRAFT DIVERTED TO ORD) 'ENG 2 OIL QUANTITY WAS OVER 11 QTS LEAVING JFK WGEN WE LANDED IN SFO OIL WAS AT 3.5 QTS; REF GMM 6.45 SVC ENG 2 9QTS, PERFORMED IDLE LEAK CHECK IAW AMM 71-00-00 NO LEAKS NOTED PERFORMED INSPECTION IAW AMM 05-24-36 CONSUMPTION RATE AT 0.1.'
